# SDR USAA2014062300017

- Difficulty date: June 22, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 41,990 hours, 23,960 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ARMING MECHANISM ON DOOR 2R IS DIFFICULT TO ENGAGE.  REMOVED DEBRIS FROM GIRT BAR AREA.  OK FOR SERVICE.
